Alert archive / Virginia / Areal Flood Advisories in 2021
Areal Flood Advisory 21, NWS Blacksburg, VA
NWS Blacksburg, VA issued this areal flood advisory at Jun 7, 2021, 7:07 PM EDT for Rockingham County, Stokes County, North Carolina; 5 counties in Virginia. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 7:07 PM EDT (23:07 UTC)
- Expired
- Jun 7, 2021, 11:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Rockingham County, NC, Stokes County, NC, City of Martinsville, VA, Floyd County, VA, Franklin County, VA, Henry County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 52 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114
WGUS81 KRNK 072307
FLSRNK
Flood Advisory
National Weather Service Blacksburg VA
707 PM EDT Mon Jun 7 2021
NCC157-169-VAC063-067-089-141-690-080300-
/O.NEW.KRNK.FA.Y.0021.210607T2307Z-210608T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham NC-Stokes NC-Floyd VA-Franklin VA-Henry VA-Patrick VA-
City of Martinsville VA-
707 PM EDT Mon Jun 7 2021
The National Weather Service in Blacksburg has issued a
* Urban and Small Stream Flood Advisory for...
Rockingham County in north central North Carolina...
Eastern Stokes County in north central North Carolina...
Henry County in south central Virginia...
The City of Martinsville in south central Virginia...
East Central Floyd County in southwestern Virginia...
Eastern Patrick County in southwestern Virginia...
Southwestern Franklin County in west central Virginia...
* Until 1100 PM EDT.
* At 707 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause urban and small stream flooding.
Some locations that will experience flooding include...
Eden, Reidsville, Martinsville, Rocky Mount, Wentworth, Mayodan
and Madison.
This includes the following streams and drainages...
Benaja Creek, Bassett Branch, Baker Branch, Belews Creek, Big
Beaver Island Creek, Beaverdam Creek, Anglin Branch and Beaver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3702 8033 3704 7981 3667 7968 3654 7970
3654 7964 3624 7954 3626 8020
$$
AS2 follow-up statements
797
WGUS81 KRNK 080043
FLSRNK
Flood Advisory
National Weather Service Blacksburg VA
843 PM EDT Mon Jun 7 2021
NCC157-169-VAC063-067-089-141-690-080300-
/O.CON.KRNK.FA.Y.0021.000000T0000Z-210608T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham NC-Stokes NC-Floyd VA-Franklin VA-Henry VA-Patrick VA-
City of Martinsville VA-
843 PM EDT Mon Jun 7 2021
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
11 PM EDT THIS EVENING FOR ROCKINGHAM, EASTERN STOKES, HENRY, EAST
CENTRAL FLOYD, EASTERN PATRICK AND SOUTHWESTERN FRANKLIN COUNTIES
AND THE CITY OF MARTINSVILLE...
At 843 PM EDT, Automated rain gauges indicated heavy rain due to
thunderstorms. This will cause urban and small stream flooding.
Some locations that will experience flooding include...
Eden, Reidsville, Martinsville, Rocky Mount, Wentworth, Mayodan
and Madison.
This includes the following streams and drainages...
Benaja Creek, Bassett Branch, Baker Branch, Belews Creek, Big
Beaver Island Creek, Beaverdam Creek, Anglin Branch and Beaver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3702 8033 3704 7981 3667 7968 3654 7970
3654 7964 3624 7954 3626 8020
$$
AS937
WGUS81 KRNK 080257
FLSRNK
Flood Advisory
National Weather Service Blacksburg VA
1057 PM EDT Mon Jun 7 2021
NCC157-169-VAC063-067-089-141-690-080307-
/O.EXP.KRNK.FA.Y.0021.000000T0000Z-210608T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rockingham NC-Stokes NC-Floyd VA-Franklin VA-Henry VA-Patrick VA-
City of Martinsville VA-
1057 PM EDT Mon Jun 7 2021
...THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL EXPIRE AT 11 PM
EDT THIS EVENING FOR ROCKINGHAM, EASTERN STOKES, HENRY, EAST CENTRAL
FLOYD, EASTERN PATRICK AND SOUTHWESTERN FRANKLIN COUNTIES AND THE
CITY OF MARTINSVILLE...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3702 8033 3704 7981 3667 7968 3654 7970
3654 7964 3624 7954 3626 8020
$$
ASWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this areal flood advisory went out at Jun 7, 6:22 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 7, 6:22 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 622 PM EDT Mon Jun 7 2021 .SYNOPSIS... Our area will remain between low pressure over the midwest and high pressure off the southeast coast through midweek. A front approaches toward the second half of the week. So for the next several days expect more humid weather with a daily threat of showers and storms. && .NEAR TERM /THROUGH TUESDAY/... As of 620 PM EDT Monday... Scattered locally heavy rain and a few strong storms with gusty winds still a threat into mid evening hours. Updated the PoP and weather grids to reflect more concentrated areas from Mtn Empire region to SE WV and into Alleghany Highlands, as well as foothill region of NC, shifting into Piedmont and southside VA through early evening. Lowered pops farther east except along and north of weak convergence zone near and north of LYH area, where sfc-based capes are 2000-2500 J/kg. Do not think that area will completely fill in but some of teh stronger storms for remainder of the evening will likely shift to the far northern part of the fcst area. Given low DCAPES, only an isolated threat for severe winds remainder of evening, but rainfall rates are 3-5" an hour with some of the stronger cores so any that slow down or with some back-building will have a threat for localized flash flooding. As with last night, storms should steadily weakening after about 8-9pm, along with threats of localized flooding and any severe wind potential too. As of 145 PM EDT Monday... Remaining humid with smattering of showers and thunderstorms this afternoon/evening... A blanket of stratus over most of the CWA has served to delay storm initiation by limiting insolation and preventing destabilization of the atmosphere. First couple of storms have initiated in the west where the area from Tazewell to Lewisburg has had clearer skies for the past few hours. Expecting further storm initiation to be concentrated along and west of the Blue Ridge, but scattered storms are possible everywhere. Any storms further east will likely hold off until late afternoon because of the aforementioned cloud cover. There won't be widespread rain coverage, but with a PWAT of 1.4" on the BCB sounding this morning, and model soundings indicating most of the area having PWATs above 1.5", there is plenty of moisture to tap into. Storm motion will be sluggish, so locations that do experience a storm or shower could pick up a quick half an inch to one inch within an hour. Storms will dissipate into the evening. Tuesday will be more of the same, with weak shortwaves swinging around an upper low positioned in the Midwest. PoPs are a little higher than today, because expecting less cloud cover than we are experiencing today. Temperatures and humidity will be above normal again tomorrow, with highs out east in the upper 80s, highs in the west in the mid to upper 70s. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 103 PM EDT Monday... The region will remain sandwiched between an upper level ridge over the southeastern states and an upper low drifting over the upper Mississippi Valley Wednesday. The combination of weak short waves and diurnal heating will keep the threat for afternoon and evening showers and thunderstorms. Most of these storms will fade during the mid to late evening. We will start to see a small change in the weather on Thursday as the low opens into a trough over the Ohio Valley. As the trough approaches the region, convection will become a little more organized, moving across the mountains in the afternoon and east of the Blue Ridge in the evening. Storms may start out as multi-cellular then gel into lines as the day progresses. With dew points remaining in the 60s and PWAT values in the 1.50- 2.00 inch range, torrential downpours are likely and could lead to localized flash flooding each day. Even though cloud cover will be plentiful, temperatures will run warmer than normal in the foothills and piedmont counties. This increased instabilities may help some storms to become strong or severe. In both cases, flash flooding and severe, none are expected to be widespread. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 133 PM EDT Monday... With the ridge in the Gulf and out of the way, an upper level trough will track from the Ohio Valley into the mid Atlantic states Friday. Also on Friday, a back door cold front is expected to approach the area late in the day. The combination of all these features will bring widespread showers and thunderstorms to the area. This front wedges south Saturday but may not clear the area completely until Saturday night. High pressure should bring a few days of dry weather into early next week. Warmer than normal temperatures and high humidities are expected into next weekend. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... As of 145 PM EDT Monday... A scattered/broken deck of stratus remains in place over much of the area, exceptions being areas west of a line from LWB to TNB, where towering cumulus and cumulonimbus has started to form with showers and storms. Those scattered storms will be ongoing for the entire forecast area through this evening. Ceilings are sitting in a low VFR/high end MVFR range, where clouds exist. As the stratus breaks up and becomes more of a scattered cumulus pattern, sky cover will become scattered and tend a little more towards VFR. Once storms dissipate this evening, ceilings will lift into VFR for most sites. LWB and BLF will likely see ceilings lower to IFR or below and patchy fog fill in, depending on where rain fell the previous afternoon. Wind will be 5-10kt from the southwest, veering more west overnight. Vsbys will be VFR through tonight, with the exception of storms with a high rain rate. Tuesday morning before daybreak will see some patchy fog fill in where rain fell, especially at LWB and BLF. Confidence in parameters... Ceilings - Moderate Vsbys - Moderately High Wind - High Weather Conditions - Moderately High on scattered storms, but particular locations of storm formation tough to identify Extended Aviation Discussion... This daily threat of showers/storms mainly afternoon/evening will persist through the end of the week. Best threat will be in the mountains, but more coverage will be likely by Friday as a backdoor front moves into the mid-Atlantic. So outside of late night fog and storms with sub-VFR, expect VFR through the period. && .CLIMATE... As of 250 AM EDT Monday... Warm lows at night may lead to some records being approached/broken for a couple of areas, while not close for others. Below is a list of our climate stations, the record warmest lows, and the forecast lows. Some of these records date back to over 100 years. JUNE 7TH SITE WARMEST RECORD LOW/YEAR FORECAST LOW BLUEFIELD 73/1938 64 BLACKSBURG 66/1941 65 DANVILLE 73/1923 70 LYNCHBURG 71/1952 70 ROANOKE 71/2008 70 JUNE 8TH SITE WARMEST RECORD LOW/YEAR FORECAST LOW BLUEFIELD 69/2008 66 BLACKSBURG 65/1933 66 DANVILLE 73/1925 72 LYNCHBURG 71/1899 70 ROANOKE 73/2008 70 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...VFJ NEAR TERM...SK/VFJ SHORT TERM...RR LONG TERM...RR AVIATION...WP CLIMATE...WP
Hazardous weather outlook, Jun 7, 3:27 AM EDT, 15 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 327 AM EDT Mon Jun 7 2021 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-080730- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 327 AM EDT Mon Jun 7 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 7, 5:21 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
521 PM EDT Mon Jun 7 2021
VAZ019-WVZ507-072200-
Alleghany-Eastern Greenbrier-
521 PM EDT Mon Jun 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ALLEGHANY COUNTY
IN WEST CENTRAL VIRGINIA AND SOUTHEASTERN GREENBRIER COUNTIES IN
SOUTHEASTERN WEST VIRGINIA...
At 521 PM EDT, a strong thunderstorm was located over Alleghany,
moving northeast at 10 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Alleghany...
White Sulphur Springs...
Neola...
Natural Well...
Alvon...
and Callaghan.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3804 8021 3804 8019 3797 8004 3795 8005
3795 8004 3794 8003 3795 8001 3791 7992
3769 8016 3781 8042 3805 8024
TIME...MOT...LOC 2121Z 208DEG 7KT 3777 8026
ASSpecial weather statement, Jun 7, 5:40 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
540 PM EDT Mon Jun 7 2021
VAZ007-009-010-012-WVZ042-072230-
Tazewell-Bland-Wythe-Smyth-Mercer-
540 PM EDT Mon Jun 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SMYTH...
TAZEWELL...BLAND...WESTERN WYTHE AND SOUTHWESTERN MERCER COUNTIES...
At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Jewell Ridge to near Nebo. Movement
was northeast at 25 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Bluefield...
Wytheville...
Bland...
Richlands...
Tazewell...
Rural Retreat...
and Cedar Bluff.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3717 8187 3720 8176 3724 8174 3720 8168
3721 8156 3724 8151 3726 8150 3725 8148
3727 8145 3727 8142 3731 8140 3732 8137
3742 8131 3716 8086 3712 8090 3711 8093
3710 8092 3676 8125 3676 8127 3714 8190
TIME...MOT...LOC 2140Z 223DEG 23KT 3721 8184 3694 8138
ASSpecial weather statement, Jun 7, 5:55 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
555 PM EDT Mon Jun 7 2021
NCZ003-004-020-072245-
Stokes-Yadkin-Surry-
555 PM EDT Mon Jun 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SURRY...
STOKES AND EASTERN YADKIN COUNTIES...
At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Enon to near Cooleemee. Movement was
northeast at 25 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Pilot Mountain...
Walnut Cove...
East Bend...
Danbury...
Sandy Ridge...
King...
and Huntsville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Belews Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3639 8058 3654 8008 3654 8003 3626 8004
3626 8045 3624 8045 3622 8043 3621 8045
3614 8044 3612 8046 3611 8051 3608 8051
3605 8050 3605 8058
TIME...MOT...LOC 2154Z 229DEG 20KT 3616 8050 3582 8052
ASSpecial weather statement, Jun 7, 6:08 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
608 PM EDT Mon Jun 7 2021
VAZ019-020-WVZ507-072245-
Bath-Alleghany-Eastern Greenbrier-
608 PM EDT Mon Jun 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEGHANY...
SOUTHWESTERN BATH COUNTIES IN WEST CENTRAL VIRGINIA AND EASTERN
GREENBRIER COUNTIES IN SOUTHEASTERN WEST VIRGINIA...
At 607 PM EDT, a strong thunderstorm was located near Neola. The
storm is nearly stationary.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Neola...
Hot Springs...
Lake Moomaw...
Ingalls Field...
Carloover...
Bacova Junction...
and Natural Well.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Lake Moomaw, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3799 7976 3782 7999 3795 8022 3806 8010
3806 7996
TIME...MOT...LOC 2207Z 154DEG 2KT 3796 8004
ASSpecial weather statement, Jun 7, 6:48 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
648 PM EDT Mon Jun 7 2021
NCZ003>005-VAZ016-017-032-033-043-072345-
Stokes-Rockingham-Surry-Henry-Franklin-Patrick-Floyd-Carroll-
648 PM EDT Mon Jun 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SURRY...
STOKES...ROCKINGHAM...CENTRAL FLOYD...EASTERN CARROLL...WESTERN
HENRY...SOUTHWESTERN FRANKLIN AND PATRICK COUNTIES AND THE CITY OF
MARTINSVILLE...
At 647 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Laurel Fork to Meadows. Movement was
northeast at 20 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Eden...
Reidsville...
Martinsville...
Wentworth...
Mayodan...
Madison...
and Pilot Mountain.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3626 8028 3626 8045 3625 8046 3686 8069
3700 8011 3629 7953 3624 7953
TIME...MOT...LOC 2247Z 237DEG 17KT 3672 8053 3635 8019
ASLocal storm report, Jun 7, 6:50 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
650 PM EDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD 1 SSW WHITE SULPHUR SPR 37.79N 80.30W
06/07/2021 GREENBRIER WV EMERGENCY MNGR
WATER WAS WASTE DEEP ON MAIN STREET AND
FLOWING ACROSS SPRING STREET AND AT LEAST
ONE OTHER STREET IN TOWN ALSO CLOSED DUE TO
RAPIDLY RISING WATER.
&&
SKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:50 PM EDT | Special Weather Statement | RNK | Wilkes | 55 min |
| Jun 7, 5:00 PM EDT | Special Weather Statement | RNK | Yadkin | 60 min |
| Jun 7, 5:00 PM EDT | Special Weather Statement | RNK | Yadkin | 45 min |
| Jun 7, 5:55 PM EDT | Special Weather Statement | RNK | Stokes | 50 min |
| Jun 7, 6:48 PM EDT | Special Weather Statement | RNK | Rockingham, Stokes | 57 min |
| Jun 6, 8:51 PM EDT | Special Weather Statement | RNK | Floyd | 24 min |
| Jun 7, 4:28 PM EDT | Special Weather Statement | RNK | Giles | 32 min |
| Jun 7, 4:42 PM EDT | Special Weather Statement | RNK | Smyth, Tazewell | 63 min |
| Jun 7, 4:53 PM EDT | Areal Flood Advisory | RNK | Giles | 3 hr |
| Jun 7, 5:21 PM EDT | Special Weather Statement | RNK | Alleghany | 39 min |
| Jun 7, 5:40 PM EDT | Special Weather Statement | RNK | Bland, Tazewell | 50 min |
| Jun 7, 6:08 PM EDT | Special Weather Statement | RNK | Alleghany | 37 min |
| Jun 7, 6:15 PM EDT | Areal Flood Advisory | RNK | Alleghany, Bath | 116 min |
| Jun 7, 6:34 PM EDT | Areal Flood Advisory | RNK | Bland, Giles, Tazewell | 4 hr |
| Jun 7, 7:30 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 30 min |
| Jun 7, 7:47 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 28 min |
Nearby
Areal Flood Advisories in Virginia, 2021Areal Flood Advisories in North Carolina, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.